MathSciNet Relay Station
MathSciNet bibliographic data
MR1164603 43A20 (43A90 53C35)
Damek, Ewa; Ricci, Fulvio Harmonic analysis on solvable extensions of $H$-type groups. J. Geom. Anal. 2 (1992), no. 3, 213–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement